# SDR FDEA201905221116

- Difficulty date: May 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 73,496 hours, 17,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  613     53-00  8278     22MAY19  MEM  OPEN  U  HUB STRIKE AFT OF FORWARD BELLY DOOR.  SHGN 22MAY19 19:05   MEM U  UPDATED WRI TO NOTE AS SDR EVENT. WILL REQUIRE A  MAJOR REPAIR.  FACT 23MAY19 21:06   MEM EDGE SEALED AND PAINTED DOUBLER PER SRM 51-10-00 C/W EA 1-533-T0347150 FUSELAGE- GENERAL-TRACKING EA FOR MAJOR REPAIR SKIN REPAIR AT STATION 1021/L37R-L38R.
